1 doctor weighed in:

If taking synthroid (thyroxine) 100 mcg every other day and 50 mcg on other days still having tachycardia at night occasionally. Dr said levels ok, why tachycard?

1 doctor weighed in
Dr. Paul Kaplowitz
Pediatrics - Endocrinology

In brief: Not thyroid-related

If your thyroid levels are fine your rapid heart rate is not related to your taking thyroid medication.
There are many many many cause of tachycardia including anxiety but if it is intermittent it is unlikely to be the sign of a significant medical issue.

In brief: Not thyroid-related

If your thyroid levels are fine your rapid heart rate is not related to your taking thyroid medication.
There are many many many cause of tachycardia including anxiety but if it is intermittent it is unlikely to be the sign of a significant medical issue.
Dr. Paul Kaplowitz
Dr. Paul Kaplowitz
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors